Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diabetic, weak. Blood pressure normal, got creatinine and urea tests done. Need dialysis?

My father is 75 yrs, his cretenine is 3.69 n urea is 145...he is getting very weak even not eating properly n cant sit at his own. blood pressure is normal; he is diabetic but nowadays sugar level is well control i.e. 129 to 160. please advice as here doctors are pressuring us for dialysis ...we the whole family is confused and not in a position to take right decision ...thanks
Asked On : Wed, 23 May 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your father is an elderly diabetic with longstanding history of diabetes.
Now he has renal functions deranged.
This is due to the microvascular complication of long standing diabetes. Diabetic nephropathy.
In this kidney loses its function of filtration and purification.
So toxic end products gets collected in the system.
Dialysis is advisable.

Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor